When can I stop taking Actos? Just quit cold turkey? Reactions?
- 4 Nov 2009 by babbles
18 Nov 2009
Yes, you can just stop taking Actos. There should be any withdrawal symptoms as such, but before stopping them please discuss on alternative medicines to control your blood sugars (diabetes). It is important you do that.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
For 2 years my boyfriend has been using pills. Started with lortabs for a year then went to perc. 30s. He is trying to quit but wants to do it by ...
7 answers • 18 Aug 2009
I have been using it for about 3 years. My doctor told me to stop if I wanted to and then let him know if I had and reactions. It was my ...
1 answer • 26 Aug 2009
... gradually stop ?
2 answers • 7 Jun 2010
I have been taking Alprazolam for about 6 month off and on and for the last month I have been taking about 2 mg a day 1mg in the morning and 1mg at ...
3 answers • 24 Mar 2011
My anxiety has increased ten fold since I started lexapro. Have eaten very little in the last 3 weeks. I get sick everytime I eat something. I have ...
6 answers • 12 Nov 2012